# SDR 2005FA0000003

- Difficulty date: December 9, 2004
- Submitted: January 18, 2005
- Operation: General aviation
- Aircraft: N211SJ
- Make and model: Gulstm G1159B
- Aircraft serial: 75
- System (JASC): 5200 · Doors
- Part: Door Frame
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT 4000 LANDING INSPECTION, FOUND APPROX A 1 INCH CRACK AT THE UPPER FORWARD RADIUS OF DOOR FRAME.  STOP DRILLED CRACK AND REPAIRED WITH AN OVERLAY DOUBLER IAW THE SRM.  OVERLAY INSTALLED (WET) WITH PRC 1440. (K)
